# SDR CALA2021080601280

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 113,327 hours, 17,596 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Lt Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L ENG HPSOV STATUS MSG MSG EVIDENT ONLY ON FINAL TAXI TO GATE. NO CURRENT MSG FAULT DISPLAYED.
